# SDR AALA202302164855

- Difficulty date: November 1, 2022
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE TOP SKIN PANEL 2 LOWER SURFACE BETWEEN RIBS 14 AND 16. MAINTENANCE REPAIRED SKIN PANEL PER EA 340283.
